# SDR AWXA0001120

- Difficulty date: December 20, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Part time: 48,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FS 178 WL 187 LBL 0.7 AND RBL 0.7. REMOVED DAMAGED AREA; FABED AND INSTALLED REPAIR PARTS IAW SRM 53-10-08 FIG 203
